Opuscula Mathematica

Opuscula Math.
 28
, no. 1
 (), 5-17
Opuscula Mathematica

Exponential type vectors in Wiener algebras on a Banach ball


Abstract. We consider Wiener type algebras on an open Banach ball. In particular, we prove that such algebras consist of functions analytic in this ball. We also consider a property of one-parameter groups generated by an isometric group acting on a Banach ball. We establish that the subspace of exponential type vectors of its generators form a dense subalgebra in a Wiener algebra and a generator is a derivation on this subspace.
Keywords: unitary one-parametric group, Wiener type algebras.
Mathematics Subject Classification: 46E50, 46G25.
Cite this article as:
Adam Bednarz, Exponential type vectors in Wiener algebras on a Banach ball, Opuscula Math. 28, no. 1 (2008), 5-17
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.